MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS HUMELOCK REVERSED SHOULDER; INSTRUMENT

FX SHOULDER SOLUTIONS DALLAS HUMELOCK REVERSED SHOULDER; INSTRUMENT
Catalog Number 903-0102
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
When checking the instrumentation into the hospital for a case on (b)(6) 2024, the sterilization officer pulled two t handles from the kit for contamination.The sterilization officer believed the contaminant to be blood or bioburden.Based on a review of provided photos, the contaminant is likely rust.Regardless, the parts were cleaned to the hospital's standards before check in was finalized.No surgical delay occurred as the case the instrumentation was for had already been rescheduled for unrelated reasons.Capa-2024-0027 has been opened to address this issue.
 
Additional Manufacturer Narrative
Contaminant matter was discovered inside the cannulas of an instrument in the field, as the product was not satisfactorily inspected and decontaminated.Capa-2024-0027 has been opened to address this issue.

Brand Name
HUMELOCK REVERSED SHOULDER
Common Device Name
INSTRUMENT
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key19315591
Report Number3014128390-2024-00028
Device Sequence Number15181179
Product Code LXH
UDI-Device Identifier03701037306185
UDI-Public03701037306185
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number903-0102
Device Lot NumberK916
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Initial Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 903-0102 LOT: UNK
Patient SexUnknown